Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4626
Title: Regularity and decomposability of Radon measures
Authors: Pfeffer, Washek F.
Issue Date: 1994
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Washek F. Pfeffer, "Regularity and decomposability of Radon measures", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 26 (1994) suppl., pp. 243-264.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
26 (1994) suppl.
Type: Article
URI: http://hdl.handle.net/10077/4626
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.26 (1994) s.

Files in This Item:
File Description SizeFormat
PfefferRendMat26s.pdf252.31 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

581
checked on Jan 27, 2023

Download(s) 50

449
checked on Jan 27, 2023

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.